Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Trying to conceive. Lower back pain, leg pain before periods. Taken Duphaston. No PCOD. Cause?

I m 29 yrs old, weight 66kgs,trying to conceive for 3 years. i had a miscarriage an year before in oct 2011 i.e. around 60th day of preg. And now i had a Laproscopy done on september 2012, then was on provera (zendol) pills and birth control pills for 3 months, as i was diagonised with mild (2 very small blue colored) endometriosis cyst and i was told i dont have PCOD, Fibreroids, etc and my uterus, tubes are good . In the month of Dec 2012 i was given letroze from day 2nd to 6th and from day 13th Duphaston pills. But i m on 22nd day of my cycle, i m not sure whether i ovulated. now i have lower back and leg pain as i get before periods. Can i know why this happens?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response

Thanks for your query.

I read your query and understand your concerns.

Following is my reply:

Your leg and back pain are not indicative of ovulation. It is due to vitamin deficiency. Please take vitamin B complex tablets daily.

To check ovulation, please get scan done which will convey ovulation status.

I hope I answered your query. I will be available for any follow up queries you have.

Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor